By Topic

A geometrically defined discrete hodge operator on simplicial cells

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Auchmann, B. ; CERN, Geneva ; Kurz, S.

Discrete electromagnetism (DEM)-in the authors' view-should be a self-consistent theory, mirroring the properties of the continuous electromagnetic theory in a discrete setting. Any recursion to continuous techniques can be interpreted as an inconsistency in the discrete theory. Recently, discrete Hodge operators on tetrahedra and triangles have been introduced that avoid the concepts of interpolation and integration of fields. In this paper we introduce a geometrical definition of a discrete Hodge operator for general dimension n and degree p,0lesnles3,0lesplesn. The definition generalizes previously published definitions. The increased level of abstraction allows for a short definition and a concise discussion of the properties of this operator

Published in:

Magnetics, IEEE Transactions on  (Volume:42 ,  Issue: 4 )